# SDR SWAA2022053197664

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 986.5 LBL 44 AND WL 208.1 AFT GALLEY AREA 2022-207220 / [04] REPAIRED FLOOR BEAM 986.5 LBL 55.8 BTW LBL 64 AND WL 208.1 AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R-6 REPAIR 6 TABLE 204 FIGURE: 205. THIS REPAIR IS CATEGORY AND NOT REQUIRED ANY INSPECTIONS SEE INDIVIDUAL SING OFF BELOW.;[05] CORRECTED STEP 4 REPAIRED FLOOR BEAM 986.5 LBL 55.8 BTW LBL 64 AND WL 208.1 AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R-6 REPAIR 6 TABLE 204 FIGURE: 205. THIS REPAIR IS CATEGORY A AND NOT REQUIRED ANY INSPECTIONS
